@article{DMGT_2004_24_3_a15,
author = {Zhou, Sanming},
title = {A {Gallai-type} equality for the total domination number of a graph},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {539--543},
year = {2004},
volume = {24},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2004_24_3_a15/}
}
Zhou, Sanming. A Gallai-type equality for the total domination number of a graph. Discussiones Mathematicae. Graph Theory, Tome 24 (2004) no. 3, pp. 539-543. http://geodesic.mathdoc.fr/item/DMGT_2004_24_3_a15/
[1] B. Bollobás, E.J. Cockayne and C.M. Mynhardt, On Generalized Minimal Domination Parameters for Paths, Discrete Math. 86 (1990) 89-97, doi: 10.1016/0012-365X(90)90352-I.
[2] E.J. Cockayne, S.T. Hedetniemi and R. Laskar, Gallai Theorems for Graphs, Hypergraphs and Set Systems, Discrete Math. 72 (1988) 35-47, doi: 10.1016/0012-365X(88)90192-6.
[3] T. Gallai, Über Extreme Punkt-und Kantenmengen, Ann. Univ. Sci. Budapest Eötvös Sect. Math. 2 (1959) 133-138.
[4] S.T. Hedetniemi, Hereditary Properties of Graphs, J. Combin. Theory 14 (1973) 16-27.
[5] S.T. Hedetniemi and R. Laskar, Connected Domination in Graphs, in: B. Bollobás ed., Graph Theory and Combinatorics (Academic Press, 1984) 209-218.
[6] J. Nieminen, Two Bounds for the Domination Number of a Graph, J. Inst. Math. Appl. 14 (1974) 183-187, doi: 10.1093/imamat/14.2.183.